# SDR USAA920081935

- Difficulty date: October 23, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6565710
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C21853024/005 HAT CHANNEL CRACKED AT BS 727D, BLO IN AFT CARGO COMPARTMENT.  REPLACED HAT CHANNEL AT BS 727D, BLO IN AFT CARGO COMPARTMENT IAW B737 SRM 51-40-02.
